# SDR V2JA145103108

- Difficulty date: October 31, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N145SL
- Make and model: Piagio P180
- Aircraft serial: 1093
- Aircraft time: 4,113 hours, 3,115 cycles
- Engine: Pwa PT6A66
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Part time: 4,201 hours, 3,169 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

CREW NOTICED LOSS OF TORQUE AND OIL PRESSURE ON LT ENGINE.  OIL PRESSURE LIGHT CAME ON.  PER MANUAL, CREW CONTINUED WITH SECURING PROCEDURES AND SHUT DOWN LT ENGINE.  AIRCRAFT LANDED WITH NO INCIDENT.
